• Users Online: 196
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2015 | Volume:  5 | Issue Number:  2 | Page:  117-120


Pleomorphic adenoma of minor salivary gland in the cheek
Geetha N T, Deepa B V, Umashankara K V, Kithikumar Rai

Number of times this article was viewed 8127
Number of times this article has been printed  from the site 158
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal